Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Light green odourless vaginal discharge. Prescribed vaginal tablets, symptoms disappeared. Causes?

hi I have a light green odorless discharge for 3 days, i never had a sex this month. But last week i wore silk panty, and using public restroom in our office. I dont know the main cause, i experienced it before 6 years past. My Doctor just prescribe me some tablet to be inserted inside the vagina for days and it was gone. Any advice pls? Really appreciate!
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The light green discharge from the vagina is likely to be due to trichomonal infection. It can be treated easily using a vaginal suppository along with the oral antibiotic. You need to avoid having sex till the infection is fully cured.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor